# SDR DXTA2010081604190

- Difficulty date: August 13, 2010
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 7,540 hours, 5,944 cycles
- Engine: Pwa PW545A
- Engine time: 5,209 hours, 4,165 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31J190001
- Part serial: PCEDB0655
- Condition: Smoke
- Part time: 5,209 hours, 4,165 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, B, G, A

## Discrepancy

ABOUT 3 MINUTES AFTER DEPARTING AND CLIMBING TO 10,000 FT WE GOT A MASTER WARNING LIGHT AND A R OIL PRESSURE ANNUNCIATOR.  ALSO, OBSERVED THAT THE OIL PRESSURE TAPE ON THE RT SIDE WAS AT THE BOTTOM IN THE RED.  SECONDS AFTER WE SMELLED SMOKE AND THE PASSENGER YELLED TO US THAT IT WAS "FOGGING UP" IN THE BACK, MANUALLY DROPPED THE PASSENGER MASKS AND AGREED THAT WE SHOULD SHUTDOWN THE RT ENGINE, AND AN EMERGENCY WAS DECLARED. AFTER SHUTTING THE ENGINE DOWN, THE SMELL AND SMOKE DISSIPATED AND WE WERE VECTORED FOR AN ILS APPROACH BACK TO DEPARTURE.  EMERGENCY VEHICLES DIDN'T OBSERVE AND OUTWARD SIGNS OF SMOKE SO WE TAXIED ON THE LT ENGINE BACK TO THE RAMP. THE OIL LEVEL INDICATES FULL AND THERE ARE NO VISIBLE SIGNS OF LEAKING OIL.  SUB: REMOVED THE UNSERVICEABLE RT ENGINE, S/N PCEDB0655, AND INSTALLED A SERVICEABLE ENGINE, SN DB0773 IN THE RT POSITION.  ALL WORK WAS PERFORMED IAW THE MM CHAP 71-00-03 AND 71-00-04.  ALL OPS AND LEAK CHECKS NORMAL.
